# SDR SWAA2021061474206

- Difficulty date: May 17, 2021
- Submitted: June 14, 2021
- Operation: Air carrier
- Aircraft: N960WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 36675
- Aircraft time: 32,460 hours, 19,647 cycles
- System (JASC): 5347 · Fuselage, Seat/Cargo Attach Fittings
- Part: Seat Track
- Condition: Corroded
- Location: Bs 706 Rbl24
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CORROSION ON PASSENGER CABIN SEAT TRACK AT B.S. 706+2 - 706+8; R.B.L. 24.5; W.L. 208.1. ; / INDEPENDENT INSPECTION NOT REQUIRED; APPLIED CHEMICAL CONVERSION AND PRIMER PER SRM 53-00-52-1A-1 STEP 2 B. (1) (2); VERIFIED APPLICATION OF CHEMICAL CONVERSION AND PRIMER PER SRM 53-00-52-1A-1 STEP 2 B. (1) (2)
